# SDR UIEA2017121902415

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,465 hours, 17,936 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LT STARTER CUT OUT EICAS MESSAGE.   REMOVED, CLEANED AND INSPECTED THE CONNECTORS ON THE LT ENGINE START VALVE.  PERFORMED A LT ENGINE START VALVE OPS TEST IAW AMM 71-00-00-095-229-H03.  START VALVE OPS TESTED NORMAL DURING ENGINE DRY MOTOR.
